Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and rash on face?
Feb 4, 2012

Hello Doc,

I've been on Atripla since Feb 2011 ( now CD4 280/20%,VL undetectable) with mild side effects on the first month such as diarrhea,Dizziness and rash all over my body.

What my concern is only the rash on my face won't go until now. Is it common side effect from Atripla? Should I switch to Truvada+Isentress which may help for the rash? Last question;I eat canned tuna almost everyday, is it ok?

Please advise

Thank You

Response from Dr. Henry

In my experience persistent facial skin rash due directly to Atripla would be unusual. Facial skin problems are common in general population and more common in HIV+ patients and often can be a challenge to properly diagnose and manage. I often get a dermatology consultation to help me properly diagnose the problem and thus more likely be able to treat effectively. KH



Previous
Carrot Body Depressing
Next
HIV symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement